| Catalog Number |
68-800 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional called, to report a unilateral left side deflation.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data:a4, b5, d6b, h6.
Event or Problem Description
Healthcare professional called to report a unilateral left side deflation.The device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9., h.3., h.6 lab analysis summary: based on the device analysis grid, the assessments of the complaint are: deflation: observed, one opening assessed as unidentified (tear) opening (shell thickness within specification).As per the investigation procedure creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.